MathSciNet Relay Station
MathSciNet bibliographic data
MR1037407 53C23 (54E35 55P99)
Petersen, Peter, V A finiteness theorem for metric spaces. J. Differential Geom. 31 (1990), no. 2, 387–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement